# SDR AU981586

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: AM0019
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATE LANDING GEAR EXTENSION POWER PACK FAULTY.
